Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Overweight on hydrocortisone for Addison s disease and imuran for myasthenia gravis. Taking metformin and insulin. Yeast infections

I am bedfast. Overweight and losing. I'm on hydrocortisone for Addison's and immuran for myasthenia gravis and others. I'm accustomed to battling yeasts. I am on metformin 1000 mg morning and evening plus 34 units insulin for t2d

Now the abdominal skin fold has developed three open sores - wet areas about 1/2 inch by 1 inch at the very depths of the fold. I'm having the devil's own time trying to dry them out because the folds fold in almost every position I can assume.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, You are diabetic, on treatment, Had 3 sores on skin folds.
As you are diabetic as well, the sugar level should be tested frequently, and dose is to be altered if necessory. The discharge of the sore to be tested for culture and sensitivity and treated accordingly. Thank you.
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor